By Topic

Corrected proof of de Buda's theorem [lattice channel codes]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Linder, T. ; Fac. of Electr. Eng., Tech. Univ. Budapest, Hungary ; Schlegal, C. ; Zeger, K.

An error in de Buda's (see IEEE J. Select Areas Commun., vol. 7, no. 6, p. 893, 1989) proof on the asymptotic optimality of lattice channel codes is pointed out and corrected using a modification of de Buda's approach. Comments are given on the correct interpretation and the limitations of this result

Published in:

Information Theory, IEEE Transactions on  (Volume:39 ,  Issue: 5 )